MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SNAPSECURE FOLEY DEVICE

Medline Industries, LP MEDLINE; SNAPSECURE FOLEY DEVICE
Catalog Number SNAPSECUREH
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "in the last month he has went through 5 that has went bad! the securement device that he is using is defective-stated that the base plate of the securement is coming apart-".
 
Additional Manufacturer Narrative
Medline quality received a complaint regarding the securement device coming apart with respect to the snapsecure foley catheter securement device, and the complaint transcript noted the issue did not occur during use and no injury occurred.Medline quality did not receive a sample nor photographs of the reported product; a post-market retrospective review of the past 24 months preceding the reported issue revealed 2 additional complaints of the snapsecure detaching, and the vendor review of records, manufacturing process, and testing of retained samples found no defects or nonconformances in their production.The issue is unconfirmed, as no samples nor photographs were made available to review, and a root cause cannot be identified at this time.There are currently no known trends for this product lot, and medline quality will continue to monitor for the issue through monthly complaint meetings and quarterly trending analysis.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
SNAPSECURE FOLEY DEVICE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
azra halilovic
three lakes drive
northfield, IL 60093--275
MDR Report Key50948644
Report Number1417592-2026-54636
Device Sequence Number21439807
Product Code EYJ
UDI-Device Identifier10193489010466
UDI-Public10193489010466
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSNAPSECUREH
Device Lot Number67025044505
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown